# SDR SIMA201904011005

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,686 hours, 31,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT HOLDER NOT HOLDING FLASHLIGHT PROPERLY.-C/A-REMOVED AND REPLACED FWD CABIN FLASHLIGHT HOLDER ASSY IAW EMB145 AMM 33-50-16. OPS CHECK GOOD.
